# SDR CA110316007

- Difficulty date: March 16, 2011
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Cessna 510
- Engine: Pwc PW615FA
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bolt
- Part number: NAS464P310
- Condition: Defective
- Location: Brake Link Rod
- Part time: 475 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MA INSPECTION FOUND PILOT & COPILOT BRAKE ROD LINK BOLT CHAFING COCKPIT FLOORBOARD MFG ADMITTED TO A PN CHANGE DURING PRODUCTION TO SPEED UP INSTALLATION.  RECEIVED AUTHORIZATION TO USE THE ORIGINAL PN VIA EMAIL.  NO MENTION WAS MADE OF ANY KIND OF SERVICE LETTER TO ADDRESS THE FITMENT ISSUE CREATED BY THE CHANGE OF BOLT SPECIFICATION.  SEE ATTACHED EMAIL COPY.
